CureZone   Log On   Join
Re: Feeling dizzy and nauseous from MMS
 
Johny Apple Bomb Views: 5,481
Published: 5 years ago
 
This is a reply to # 2,190,906

Re: Feeling dizzy and nauseous from MMS


Reduce the Miracle-Mineral-Supplement or quit taking it. Miracle-Mineral-Supplement is an oxidizer that doesn't use oxygen.

If you are convinced you need Miracle-Mineral-Supplement to kill off something. Take only enough to kill the bug. Don't take an amount that is uncomfortable for you. It might be time to try something else on another forum topic.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.375 sec, (1)